Character Sums and Primitive Roots in Algebraic Number Fields.
Monatshefte für Mathematik, Tome 95 (1983), pp. 275-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic formula, number of primitive roots, estimates of character sums, distribution of primitive roots
@article{MOMA_1983__95_178128,
author = {J\"urgen G. Hinz},
title = {Character {Sums} and {Primitive} {Roots} in {Algebraic} {Number} {Fields.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {275--286},
year = {1983},
volume = {95},
zbl = {0508.10025},
url = {http://geodesic.mathdoc.fr/item/MOMA_1983__95_178128/}
}
Jürgen G. Hinz. Character Sums and Primitive Roots in Algebraic Number Fields.. Monatshefte für Mathematik, Tome 95 (1983), pp. 275-286. http://geodesic.mathdoc.fr/item/MOMA_1983__95_178128/